Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Infected with TSH. Pain in legs and fingers not cured by medicine. What precaution should be taken?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
hello sir,this is XXXXXXX form mother infected from TSH.she is about 55 years old.she and my father consult with Doctor about TSH.They provided her a medicians.but doctor my mother always have a pain in her legs and fingers.please tell me what the precaution she make while eating,or what excerise or somr thing else she have to do.....pls can you please send me all the details about the TSH.i lov my mother...
i want to help her first I need your hepl.....this is my email ID: YYYY@YYYY ..+91 0000..please help me....
Posted Sun, 21 Oct 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sudhir 14 minutes later

Thanks for the query.

From the details I think she has got thyroid problem and her leg and finger symptoms are due to peripheral neuropathy.

Peripheral neuropathy often causes numbness and pain in your hands and feet. People typically describe the pain of peripheral neuropathy as tingling or burning, and loss of sensation. Peripheral neuropathy is caused by nerve damage.

I think you should consider seeing an endocrinologist who on clinical examination can confirm the diagnosis. The doctor may want you to do tests like blood sugar levels, thyroid function tests, liver/kidney function tests. A nerve conduction study can also be of great help. Treatment is usually directed towards the likely cause. In your mother's case it will be directed towards her thyroid issue.

Doctor will also advise vitamin supplements with nerve specific pain killers.

Hope this answers your question. Please ask if there are doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor